Journal of Mathematics in Industry
Journal of Mathematics in Industry is a peer-reviewed open access journal published under the brand SpringerOpen. It collects worldwide research on mathematical theory and methods applied to problems of modern industry. It brings together research on developments in mathematics for industrial applications, including both methods and the computational challenges they entail. Here, "industry" is understood as any activity of economic and/or social value. As such, "mathematics in industry" concerns the field as it actually improves industrial processes and helps to master the major challenges presented by cost and ecological issues.
By publishing high-quality, innovative articles, it serves as an essential resource for academic researchers and practitioners alike. At the same time, it provides a common platform for scholars interested in precisely those types of mathematics needed in concrete industrial applications, and articles focusing on the interaction of academia and industry are preferred. In terms of theory, the journal seeks articles with demonstrable mathematical developments motivated by problems of modern industry. With regard to computational aspects, it publishes works introducing new methods and algorithms that represent significant improvements on the existing state of the art of modern numerical and simulations methods.
The journal welcomes proposals for special issues on carefully selected topics, reflecting the trends of research and development in the broad area of mathematics in industry. Insightful survey articles may also be submitted for publication by invitation.
The journal is initiated and run by the European Consortium for Mathematics in Industry (ECMI) in collaboration with Springer, and it is set up as a global journal with a world-wide editorial board, consisting of scientists in industry, academia and contract research organisations. The managing editor is Vincenzo Capasso, University of Milano.
ResearchTopical Collection Progress in Industrial Mathematics at ECMI 2016
Mohamad Alghamdi (August 2017)
- Journal Title
- Journal of Mathematics in Industry
- Volume 1 / 2011 - Volume 8 / 2018
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.